Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 291217, 8 pages
http://dx.doi.org/10.1155/2013/291217
Research Article

Flow Patterns Transition Law of Oil-Water Two-Phase Flow under a Wide Range of Oil Phase Viscosity Condition

Beijing Key Laboratory of Urban Oil & Gas Distribution Technology, Department of Mechanical and Transportation Engineering, China University of Petroleum, Beijing 102249, China

Received 16 July 2013; Accepted 13 September 2013

Academic Editor: Bo Yu

Copyright © 2013 Wei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Wang, Wei Cheng, Kai Li, Chen Lou, and Jing Gong, “Flow Patterns Transition Law of Oil-Water Two-Phase Flow under a Wide Range of Oil Phase Viscosity Condition,” Journal of Applied Mathematics, vol. 2013, Article ID 291217, 8 pages, 2013. doi:10.1155/2013/291217